# SDR ASAA0310245

- Difficulty date: March 27, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 2024T3040
- Condition: Gouged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING D-CHECK, NR 1 ENGINE COWL SKIN AT NACELLE STATION 108.60-117.60 GOUGED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM.  (M)
